# SDR HNAA0000034

- Difficulty date: April 19, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N996HA
- Make and model: Dhav DHC8201
- Aircraft serial: 497
- Aircraft time: 3,334 hours, 3,654 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0423
- Condition: False Indication
- Location: Cargo Bay
- Part time: 3,334 hours, 3,654 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG BAY SMOKE DETECTOR ILLUMINATED TWICE IN FLIGHT.  REPLACED THE NR 2 SMOKE DETECTOR.
